Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Charakterformeln für Kipp-Moduln über Kac-Moody-Algebren

Author: Wolfgang Soergel
Journal: Represent. Theory 1 (1997), 115-132
MSC (1991): Primary 17B70, 17B67, 17B37
Published electronically: May 9, 1997
English translation: Represent. Theory 2 (1998)
MathSciNet review: 1445716
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how to express the characters of tilting modules in a (possibly parabolic) category $\mathcal {O}$ over a Kac-Moody algebra in terms of the characters of simple highest weight modules. This settles in lots of cases Conjecture 7.2 in Kazhdan-Lusztig-Polynome und eine Kombinatorik für Kipp-Moduln, Represent. Theory (1997), by the author, describing the character of tilting modules for quantum groups at roots of unity.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 17B70, 17B67, 17B37

Retrieve articles in all journals with MSC (1991): 17B70, 17B67, 17B37

Additional Information

Wolfgang Soergel
Affiliation: Universität Freiburg, Mathematisches Institut, Eckerstrasse 1, D-79104 Freiburg, Germany

Received by editor(s): January 24, 1997
Received by editor(s) in revised form: March 3, 1997
Published electronically: May 9, 1997
Article copyright: © Copyright 1997 By the author